# SDR KBM2004F00184

- Difficulty date: July 24, 2004
- Submitted: August 16, 2004
- Operation: Air carrier
- Aircraft: N966SH
- Make and model: Snias AS350B2
- Aircraft serial: 3787
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2110 · Cabin Compressor System
- Part: Clutch
- Condition: Inoperative
- Location: A/C Compressor
- Part time: 350 hours
- Component: A/C Compressor
- Component part number: 590008
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C CLUTCH INOPERATIVE.  REMOVED AND REPLACED.
